Laurent-type series for solutions of second-order elliptic equations
Differencialʹnye uravneniâ, Tome 23 (1987) no. 11, pp. 1964-1970
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1987_23_11_a14,
author = {V. Z. Meshkov},
title = {Laurent-type series for solutions of second-order elliptic equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1964--1970},
year = {1987},
volume = {23},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1987_23_11_a14/}
}
V. Z. Meshkov. Laurent-type series for solutions of second-order elliptic equations. Differencialʹnye uravneniâ, Tome 23 (1987) no. 11, pp. 1964-1970. http://geodesic.mathdoc.fr/item/DE_1987_23_11_a14/